# SDR SWAA2017090516080

- Difficulty date: August 18, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A56203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP CORRODED BETWEEN BS 1016 TO BS 1032, LBL 3.  R&R STRAP IAW SRM AND DWG.
